# SDR HEEA0010153

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 40004244
- Condition: Inoperative
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE INOPERATIVE.
